# SDR DHL200080577C

- Difficulty date: August 2, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER L/E INNER RIB LOWER PART CRACKED .5 INCH BETWEEN STA 60.0 AND 66.0.  STOP DRILLED PER SRM 55-2-0.  FABRICATED DOUBLER PER SRM 55-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 55-2-0.
